MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes
Model Number 1948/52
Medical Device Problem Codes Under-Sensing (1661); Low impedance (2285); Capturing Problem (2891); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented remotely via remote monitoring transmission.Review of the transmission noted right ventricular (rv) lead exhibited high capture threshold, low impedance, and under-sensing, which consistent to rv lead dislodgement.The rv lead dislodgement was confirmed via live fluoroscopy.Programming changes were made to address the rv lead under-sensing.Subsequently, the rv lead was capped and replaced on (b)(6) 2026.The patient remained in stable condition.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50726835
Report Number2017865-2026-18960
Device Sequence Number10575052
Product Code NVY
UDI-Device Identifier05414734502344
UDI-Public(01)05414734502344(10)P000224872(17)280131
Combination Product (Y/N)Y
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1948/52
Device Lot NumberP000224872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Assurity MRI Pacemaker.; UltiPace Lead.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale